Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Univalent logharmonic ring mappings


Authors: Zayid Abdulhadi, Walter Hengartner and Jan Szynal
Journal: Proc. Amer. Math. Soc. 119 (1993), 735-745
MSC: Primary 30C55
MathSciNet review: 1195710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Univalent logharmonic ring mappings are characterized in terms of univalent starlike mappings. An existence and uniqueness theorem is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C55

Retrieve articles in all journals with MSC: 30C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1195710-1
Article copyright: © Copyright 1993 American Mathematical Society